U.S. doctors online nowAsk doctors free
GA
A female asked:

I take ativan (lorazepam) for an anxiety disorder. i've heard it helps with some opiate withdrawal symptoms. how much should i take to relieve the symptoms?

3 doctor answers7 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
If you are: withdrawing from opiates it is better to do this under supervision of your physician and not based off of advice that you obtain from a doctor on the internet who doesn't know your medical history. Take care.
Dr. Heidi Fowler
Psychiatry 26 years experience
Provided original answer
ok. Take care
Nov 3, 2014
Dr. John Munshower
Family Medicine 31 years experience
Need to ask your Dr.: HealthTap is not used for treatment of individual patients, and something like the treatment of an addiction needs to be done through a one on one evaluation with a health care provider who you develop a relationship with. The continuity of care as well as an individual treatment plan will be developed personally for your withdraw symptoms in a well coordinated medical plan. Best wishes.
Dr. Diane Minich
Family Medicine 38 years experience
Need to see your: doctor Or a drug rehab center and not attempt to self medicate as this is dangerous.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.